# SDR QXEA200603464

- Difficulty date: November 15, 2006
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 12,540 hours, 9,018 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Worn
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 YYC - LEFT TOP WING LEADING EDGE AT WS 290 HAS WEAR MARK FROM SLAT RUBBING.  REPAIRED IAW SRM 57-41-01 AND 51-21-16.
